# SDR C2XA11IA223

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 25,119 hours, 19,190 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,254 hours, 21,714 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE310065
- Condition: Shutdown
- Location: Nr 1
- Part time: 28,254 hours, 21,714 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

FLIGHT 2335, CREW REPORTED AN UNCOMMANDED ENGINE NE SHUTDOWN AT 7700FT.  THE AIRCRAFT RETURNED TO MCI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
